MathSciNet Relay Station
MathSciNet bibliographic data
MR2110154 (2005g:47036) 47B15 (47A10 47B20)
Ôta, Schôichi; Szafraniec, Franciszek Hugon Notes on $q$-deformed operators. Studia Math. 165 (2004), no. 3, 295–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement